# SDR SIMA20120419002

- Difficulty date: April 19, 2012
- Submitted: April 19, 2012
- Operation: Air carrier
- Aircraft: N695AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500870
- Aircraft time: 19,434 hours, 16,535 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Out Of Adjust
- Location: Cabin Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4160 THE FLIGHT ATTENDANT REPORTED THE MAIN CABIN DOOR WAS DIFFICULT TO OPEN.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  FOUND UPPER ROLLERS HITTING TRACKS.  ADJUSTED ROLLERS IAW EMB-145 AMM 52-18-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
